# SDR KPVA201107

- Difficulty date: July 19, 2011
- Submitted: July 23, 2011
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 51,539 hours, 77,016 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Mount Bracket
- Part number: 85711502001
- Condition: Cracked
- Location: Spoiler
- Part time: 51,539 hours, 77,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SPOILER ACTUATOR BRACKET CRACKED.  REPLACED WITH POST MOD P/N 8570558-001.
